# SDR AALA20130913016

- Difficulty date: September 13, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 89,768 hours, 14,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141T5282
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PULLEY BRACKET SUPPORT ANGLES WERE FOUND CRACKED AT BL 0 & STATION 246 FWD SIDE.  REPLACED TWO EACH PULLEY BRACKET SUPPORT ATTACH ANGLES AT STATION 246 & BL 0 IAW AARD 51-00-05 & DRAWING 114T5104.
